Research Repository

A generalized čebyšev functional for the riemann-stieltjes integral

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2015) A generalized čebyšev functional for the riemann-stieltjes integral. Mathematical Inequalities and Applications, 18 (3). 959 - 973. ISSN 1331-4343

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: sharp bounds; generalised Čebyšev functional; Riemann-Stieltjes integral
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 11 Aug 2016 00:15
Last Modified: 20 Aug 2019 00:12
URI: http://vuir.vu.edu.au/id/eprint/31226
DOI: https://doi.org/10.7153/mia-18-72
ePrint Statistics: View download statistics for this item
Citations in Scopus: 1 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar